# SDR DHL2007740546

- Difficulty date: June 9, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Corroded
- Location: Bs 450-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28 L, BS 450 CORRODED.  REMOVED STR 28L, FROM BS 450-480 AND FABRICATED NEW SECTION , MAT USED BAC 1498-140 7075 T6, PO NR 7191256, DIMENSION 28.75" AND FILLER, MAT USED BAC 1498-132 7075T6 PO NR 7207138, DIMENSION 16" IAW B-727 SRM.53-10-3 FIG-1.  TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED IAW B-727. SRM 51-30-2.
